Texas, 2021

Tropical Storm and Storm Surge in Texas, September 13 to 14, 2021

September 13 to 14, 2021 · NWS CRP · 23 events in 14 counties and zones

An area of low pressure over the western Caribbean Sea on September 9th moved west into the Bay of Campeche by the 11th. The low pressure area strengthened to become Tropical Storm Nicholas over the southern Gulf of Mexico on the morning of the 12th.

Where it happened

Every event with a place to put it; 20 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$125,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CRP wrote it up.

An area of low pressure over the western Caribbean Sea on September 9th moved west into the Bay of Campeche by the 11th. The low pressure area strengthened to become Tropical Storm Nicholas over the southern Gulf of Mexico on the morning of the 12th. Nicholas moved northward across the western Gulf of Mexico to the lower Texas coastal waters early on the 13th. Tropical storm force gusts reached the Middle Texas coast around daybreak of the 13th. Tropical storm wind gusts moved up the coast as Nicholas moved to the north during the afternoon and evening on the 13th. A storm surge of 2 to 3 feet occurred near Bob Hall Pier to Port Aransas.

TCOON site at Port O'Connor measured a maximum storm tide of 3.15 feet MHHW at 742 PM LST. With the storm surge arrival during time of low tide, the maximum storm surge was 3.79 feet. TCOON site at Port Lavaca measured a maximum storm tide of 2.31 feet MHHW at 742 PM LST. With storm surge arrival during time of low tide, the maximum storm surge at Port Lavaca was 3.2 feet. Storm surge ranged from 2 to 4 feet over Calhoun County.

Minor erosion was noted along North Park Street in Port O'Connor adjacent to Matagorda Bay, where a debris line was observed. Moderate erosion was noted along Highway 316 and South Ocean Drive in Indianola, where the surge covered the road and moved concrete boulders and sand across the roadway. Several piers were severely damaged. Water entered several homes along the road that were at sea level. A debris line was observed on the west side of Highway 316 and South Ocean Drive. | north to Port O'Connor with the highest storm surge of 3.15 feet MHHW at Port O'Connor.

Widespread small to medium sized tree limbs were snapped over Port O'Connor with several large trees uprooted. Several utility poles were also snapped. Many fences were blown down in the older section of town. Improperly secured metal roofs were blown off and several boat storage buildings suffered significant sheet metal damage. Small to medium sized tree limbs were snapped around Indianola. Several roofs were damaged with sheet metal partially removed.

Nicholas made landfall southwest of Sargent as a minimal hurricane before midnight. Periods of heavy rain caused flooding problems in Corpus Christi in the morning and around Port O'Connor in the evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Sep 13, 3:38 AM CST, 22 minutes earlier.

Area forecast discussion, Sep 13, 3:38 AM CST, 22 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
438 AM CDT Mon Sep 13 2021

.SHORT TERM (Today through Tuesday)...

TS Nicholas remains the primary headline for the short-term period.
Strengthening of TS Nicholas occurred overnight and the center of
the storm re-formed about 150 n mi to the north-northwest of what
was previously being tracked. This was confirmed by aircraft
reconnaissance and the Brownsville radar. With this strengthening
trend and the significant shift north, tropical storm force winds
are likely to arrive this morning with gusts to hurricane force
possible. Additional strengthening of TS Nicholas is expected today
as it moves along the Lower and Middle Texas Coastline. The system
will continue a northward progression before making landfall later
this afternoon or evening across the Middle/Upper Texas Coast.

As far as hazards are concerned...

Periods of heavy rainfall are expected today through Tuesday AM. The
highest rainfall amounts are expected to be along the Coastal Bend
and in the Victoria Crossroads. These areas could see rainfall
totals around 4" to 6" with locally higher amounts possible.
Rainfall totals drop off to 1-2" for the Coastal Plains area with
less than 1" of rain expected for locations in and west of Brush
Country. With the possibility of periods of heavy rainfall, flash
flooding may occur across the Coastal bend and Victoria Crossroads
through Tuesday AM

As TS Nicholas nears the coastline, storm surge inundation of 2-4
feet will be possible. Coastal flooding is expected through
Tuesday AM. There is a HIGH risk of rip currents today and
Tuesday.

As mentioned earlier, coastal counties are expected to begin
experiencing tropical storm force winds this AM with hurricane force
gusts possible.

An isolated tornado or two will be possible today as Nicholas
approaches, especially across the immediate coastal locations north
of Port Aransas.

Although not expected, Nicholas could potentially strengthen to a
hurricane  as it nears the coast. A Hurricane Watch remains in
effect for locations north of Port Aransas

&&

.LONG TERM (Tuesday Night through Sunday)...

As Nicholas moves away from the area, rain and thunderstorms will
decrease to isolated in coverage but will continue through the
weekend due to abundant moisture. the overall pattern will feature
high pressure over the Gulf of Mexico and another one over the
Desert SW. Expect afternoon temperatures to slowly creep up but
should range in the 90s and heat indices will once again hover
around 105.

&&

.MARINE...

A Hurricane Watch remains in effect for areas north of Port
Aransas and a Tropical Storm Warning remains in effect for the
entire Middle Texas coastal waters. A reconnaissance aircraft
found the center of TS Nicholas to be roughly 150 nautical miles
north of what was previously tracked. Nicholas is expected to
continue to strengthen as it moves north-northwest today.
Conditions will deteriorate this morning as the storm approaches.
Tropical storm force winds are likely to develop this AM with
hurricane force gusts possible. Seas could reach to just above 20
feet as TS Nicholas moves through the Coastal Waters. Expect
conditions to begin to improve later Tuesday.

HYDROLOGY...

Heavy rainfall is expected between now and Tuesday. With 4 to 6
inches of accumulation possible, mainly for coastal counties.
Expect high rainfall rates as moisture will be very deep. These
high rainfall rates will lead to periods of flash flooding. The
prolonged nature of the rain, including the potential for more
moderate rain through mid and late week will increase the
potential for river flooding...again with the biggest concern
being in coastal areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    83  74  89  75  91  /  90  60  50  40  50
Victoria          83  73  85  73  89  /  90  70  60  40  60
Laredo            88  73  94  76  97  /  60  40  20  10  30
Alice             85  72  90  73  93  /  80  60  40  30  50
Rockport          86  76  89  78  90  /  90  70  50  40  60
Cotulla           88  73  92  75  96  /  60  40  30  20  30
Kingsville        83  73  90  74  92  /  90  60  40  30  50
Navy Corpus       85  77  88  79  90  /  90  70  50  40  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Watch For the following zones: Aransas Islands...
     Calhoun Islands...Coastal Aransas...Coastal Calhoun...
     Coastal Refugio...Inland Calhoun...Inland Refugio.

     Tropical Storm Warning For the following zones: Aransas
     Islands...Bee...Calhoun Islands...Coastal Aransas...Coastal
     Calhoun...Coastal Kleberg...Coastal Nueces...Coastal
     Refugio...Coastal San Patricio...Goliad...Inland Calhoun...
     Inland Kleberg...Inland Nueces...Inland Refugio...Inland
     San Patricio...Jim Wells...Kleberg Islands...Live Oak...
     Nueces Islands...Victoria.

     Flash Flood Watch through Tuesday morning For the following
     zones: Aransas Islands...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Inland
     Calhoun...Inland Refugio...Inland San Patricio...Kleberg
     Islands...Nueces Islands.

     Storm Surge Watch For the following zones: Coastal Kleberg...
     Kleberg Islands...Nueces Islands.

     Storm Surge Warning For the following zones: Aransas Islands...
     Calhoun Islands...Coastal Aransas...Coastal Calhoun.

     High Rip Current Risk through Tuesday evening For the following
     zones: Aransas Islands...Calhoun Islands...Kleberg
     Islands...Nueces Islands.

GM...Hurricane Watch For the following zones: Bays and Waterways from
     Port Aransas to Port O'Connor...Coastal waters from Baffin
     Bay to Port Aransas out 20 NM...Coastal waters from Port
     Aransas to Matagorda Ship Channel out 20 NM...Waters from
     Baffin Bay to Port Aransas from 20 to 60 NM...Waters from
     Port Aransas to Matagorda Ship Channel from 20 to 60 NM.

     Tropical Storm Warning For the following zones: Bays and
     Waterways from Baffin Bay to Port Aransas...Bays and
     Waterways from Port Aransas to Port O'Connor...Coastal
     waters from Baffin Bay to Port Aransas out 20 NM...Coastal
     waters from Port Aransas to Matagorda Ship Channel out 20
     NM...Waters from Baffin Bay to Port Aransas from 20 to 60
     NM...Waters from Port Aransas to Matagorda Ship Channel
     from 20 to 60 NM.

&&

HAA/72...SHORT TERM
HAA/72...LONG TERM
Hazardous weather outlook, Sep 13, 3:59 AM CST, 1 minute before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
459 AM CDT Mon Sep 13 2021

TXZ229>234-239>247-342>347-442-443-447-141000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
459 AM CDT Mon Sep 13 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is effect for portions of South Texas.

A Hurricane Watch is in effect from Port Aransas to Matagorda
Bay.

A Storm Surge Warning is in effect along the immediate coast from
Port Aransas to Matagorda Bay. Inundation of 2 to 4 feet is
possible through Tuesday morning.

A Storm Surge Watch is in effect for the immediate coast south of
Port Aransas. Inundation of 2 to 4 feet is possible through
Tuesday morning

A Flash Flood Watch is effect through Tuesday morning for the
coastal Bend and Victoria Crossroads.

Scattered to numerous showers and thunderstorms will occur across
the Coastal Bend and Coastal Plains with isolated thunderstorms
across the rest of South Texas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Tropical Storm Warning is effect for portions of South Texas.

A Hurricane Watch is in effect from Port Aransas to Matagorda
Bay.

A Storm Surge Warning is in effect along the immediate coast from
Port Aransas to Matagorda Bay. Inundation of 2 to 4 feet is
possible through Tuesday morning.

A Storm Surge Watch is in effect for the immediate coast south of
Port Aransas. Inundation of 2 to 4 feet is possible through
Tuesday morning

A Flash Flood Watch is effect through Tuesday morning for the
coastal Bend and Victoria Crossroads.

Numerous showers and thunderstorms tomorrow associated with
Tropical Storm Nicholas will decrease in coverage becoming
isolated to scattered each day this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-141000-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
459 AM CDT Mon Sep 13 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is effect for portions of South Texas.

A Hurricane Watch is in effect from Port Aransas to Matagorda
Bay.

There is a HIGH risk of rip currents today.

Numerous showers and thunderstorms will occur across the bays and
waterways.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Tropical Storm Warning is effect for portions of South Texas.

A Hurricane Watch is in effect from Port Aransas to Matagorda
Bay.

There is a HIGH risk for rip currents Tuesday.

Numerous showers and thunderstorms tomorrow will decrease in
coverage becoming isolated to scattered Wednesday through the
remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

12 tropical storm, 8 storm surge/tide, 3 flood. Local standard time, as filed.

Tropical Storm, Kleberg County Islands

When
September 13, 4:00 AM CST to 6:00 PM CST
Where
Kleberg County Islands forecast zone
Reported by
Mesonet
Coordinates
27.427, -97.668 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred on north Padre Island in Kleberg County.

Tropical Storm, Coastal Kleberg County

When
September 13, 5:00 AM CST to 5:00 PM CST
Where
Coastal Kleberg County forecast zone
Reported by
Mesonet
Coordinates
27.427, -97.668 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred over coastal sections of Kleberg County.

Tropical Storm, Coastal Nueces County

When
September 13, 5:00 AM CST to 7:00 PM CST
Where
Coastal Nueces County forecast zone
Reported by
Mesonet
Coordinates
27.735, -97.516 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred over coastal sections of Nueces County.

Tropical Storm, Nueces County Islands

When
September 13, 5:00 AM CST to 7:00 PM CST
Where
Nueces County Islands forecast zone
Reported by
Mesonet
Coordinates
27.735, -97.516 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred over Mustang Island and north Padre Island in Nueces County.

Tropical Storm, Coastal San Patrico County

When
September 13, 6:00 AM CST to 8:00 PM CST
Where
Coastal San Patrico County forecast zone
Reported by
Mesonet
Coordinates
28.009, -97.518 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred over coastal sections of San Patricio County.

Flood, Nueces

When
September 13, 7:00 AM CST to 8:30 AM CST
Where
Nueces County, 1.49 mi ENE of Corpus Christi to 0.43 mi SSW of North Beach
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
27.791, -97.399

Construction road ramps from Interstate 37 and Highway 286 were flooded and not passable. Law enforcement reported multiple road closures in this area around downtown Corpus Christi.

Flood, Nueces

When
September 13, 7:15 AM CST to 8:15 AM CST
Where
Nueces County, 1.51 mi SSE of Corpus Christi to 1.61 mi SSE of Corpus Christi
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
27.760, -97.410

Road closure on Tarlton Street between Churchill Drive and Ayers Street occurred due to flood waters.

Tropical Storm, Aransas County Islands

When
September 13, 8:00 AM CST to 10:00 PM CST
Where
Aransas County Islands forecast zone
Reported by
Mesonet
Coordinates
28.015, -97.074 (the zone’s center; the record gives no point)

Tropical storm winds occurred over San Jose Island in Aransas County.

Tropical Storm, Coastal Refugio County

When
September 13, 9:00 AM CST to 9:00 PM CST
Where
Coastal Refugio County forecast zone
Reported by
Mesonet
Coordinates
28.322, -97.159 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred over coastal sections of Refugio County.

Tropical Storm, Coastal Aransas County

When
September 13, 9:00 AM CST to 9:00 PM CST
Where
Coastal Aransas County forecast zone
Reported by
Mesonet
Coordinates
28.015, -97.074 (the zone’s center; the record gives no point)

Tropical storm winds occurred over coastal sections of Aransas County.

Storm Surge/Tide, Coastal Aransas County

When
September 13, 12:00 PM CST to September 14, 2:00 AM CST
Where
Coastal Aransas County forecast zone
Reported by
Mesonet
Coordinates
28.015, -97.074 (the zone’s center; the record gives no point)

TCOON site at Aransas Wildlife Refuge measured a maximum storm tide of 2.38 feet MHHW at 636 PM LST. With the storm surge arrival during time of low tide, the maximum storm surge was 2.58 feet at Aransas Wildlife Refuge. The storm surge ranged from 1 to 2.5 feet for the coastal region of Aransas County.

Storm Surge/Tide, Aransas County Islands

When
September 13, 12:00 PM CST to September 14, 2:00 AM CST
Where
Aransas County Islands forecast zone
Reported by
Mesonet
Coordinates
28.015, -97.074 (the zone’s center; the record gives no point)

TCOON site at Aransas Wildlife Refuge measured a maximum storm tide of 2.38 feet MHHW at 636 PM LST. With the storm surge arrival during time of low tide, the maximum storm surge was 2.58 feet at Aransas Wildlife Refuge. The storm surge likely ranged from 2 to 3 feet for San Jose Island.

Storm Surge/Tide, Coastal Refugio County

When
September 13, 12:00 PM CST to September 14, 2:00 AM CST
Where
Coastal Refugio County forecast zone
Reported by
Mesonet
Coordinates
28.322, -97.159 (the zone’s center; the record gives no point)

TCOON site at Aransas Wildlife Refuge measured a maximum storm tide of 2.38 feet MHHW at 636 PM LST. With the storm surge arrival during time of low tide, the maximum storm surge was 2.58 feet at Aransas Wildlife Refuge. Storm surge likely ranged from 1 to 2.5 feet for coastal sections of Refugio County.

Storm Surge/Tide, Calhoun County Islands

When
September 13, 2:00 PM CST to 10:00 PM CST
Where
Calhoun County Islands forecast zone
Reported by
Mesonet
Coordinates
28.439, -96.615 (the zone’s center; the record gives no point)

TCOON site at Port O'Connor measured a maximum storm tide of 3.15 feet MHHW at 742 PM LST. With the storm surge arrival during time of low tide, the maximum storm surge was 3.79 feet at Port O'Connor. The storm surge likely ranged from 2 to 4 feet along the coast of Matagorda Island.

Tropical Storm, Inland Calhoun County

When
September 13, 2:00 PM CST to 10:00 PM CST
Where
Inland Calhoun County forecast zone
Reported by
Mesonet
Coordinates
28.439, -96.615 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred over inland sections of Calhoun County.

Tropical Storm, Coastal Calhoun County

When
September 13, 2:00 PM CST to September 14, 1:00 AM CST
Where
Coastal Calhoun County forecast zone
Property damage
$100,000
Reported by
Mesonet
Coordinates
28.439, -96.615 (the zone’s center; the record gives no point)

Tropical storm winds occurred over coastal sections of Calhoun County. A maximum wind gust to 67 knots or 77 mph occurred at Port O'Connor at 636 PM LST. Widespread small to medium sized tree limbs were snapped over Port O'Connor with several large trees uprooted. Several utility poles were also snapped. Many fences were blown down in the older section of town. Improperly secured metal roofs were blown off and several boat storage buildings suffered significant sheet metal damage. Small to medium sized tree limbs were snapped around Indianola. Several roofs were damaged with sheet metal partially removed.

Tropical Storm, Calhoun County Islands

When
September 13, 2:00 PM CST to September 14, 2:00 AM CST
Where
Calhoun County Islands forecast zone
Reported by
Mesonet
Coordinates
28.439, -96.615 (the zone’s center; the record gives no point)

Tropical storm winds occurred over coastal sections of Calhoun County. A maximum wind gust to 67 knots or 77 mph occurred at Port O'Connor at 636 PM LST.

Storm Surge/Tide, Coastal Calhoun County

When
September 13, 3:00 PM CST to 10:00 PM CST
Where
Coastal Calhoun County forecast zone
Property damage
$25,000
Reported by
Mesonet
Coordinates
28.439, -96.615 (the zone’s center; the record gives no point)

TCOON site at Port O'Connor measured a maximum storm tide of 3.15 feet MHHW at 742 PM LST. With the storm surge arrival during time of low tide, the maximum storm surge was 3.79 feet. TCOON site at Port Lavaca measured a maximum storm tide of 2.31 feet MHHW at 742 PM LST. With storm surge arrival during time of low tide, the maximum storm surge at Port Lavaca was 3.2 feet.

Minor erosion was noted along North Park Street in Port O'Connor adjacent to Matagorda Bay, where a debris line was observed. Moderate erosion was noted along highway 316 and South Ocean Drive in Indianola, where the surge covered the road and moved concrete boulders and sand across the roadway. Several piers were severely damaged. Water entered several homes along the road that were at sea level. A debris line was observed on the west side of Highway 316 and South Ocean Drive.

While the storm surge ranged from 3 to 4 feet from Port Lavaca to Port O'Connor, the storm surge was around 1.5 feet in the Seadrift area.

Tropical Storm, Victoria

When
September 13, 3:00 PM CST to 10:00 PM CST
Where
Victoria forecast zone
Reported by
Mesonet
Coordinates
28.796, -96.971 (the zone’s center; the record gives no point)

Tropical storm force gusts occurred over Victoria County.

Storm Surge/Tide, Nueces County Islands

When
September 13, 4:00 PM CST to September 14, 4:00 AM CST
Where
Nueces County Islands forecast zone
Reported by
Mesonet
Coordinates
27.735, -97.516 (the zone’s center; the record gives no point)

NOS site at Bob Hall Pier measured a maximum storm tide of 2.07 feet MHHW at 1024 PM LST. With the storm surge arrival during time of high tide, the maximum storm surge was 1.53 feet at Bob Hall Pier. C-MAN site at Port Aransas measured a maximum storm tide of 1.77 feet MHHW. The storm surge likely ranged from 1 to 2 feet along the coast of Mustang Island and northern Padre Island.

Storm Surge/Tide, Coastal Nueces County

When
September 13, 4:00 PM CST to September 14, 8:00 AM CST
Where
Coastal Nueces County forecast zone
Reported by
Mesonet
Coordinates
27.735, -97.516 (the zone’s center; the record gives no point)

NOS site at Bob Hall Pier measured a maximum storm tide of 2.07 feet MHHW at 1024 PM LST. With the storm surge arrival during time of high tide, the maximum storm surge was 1.53 feet at Bob Hall Pier. TCOON site at Packery Channel Aransas measured a maximum storm tide of 1.47 feet MHHW with a maximum storm surge of 1.2 feet. The storm surge ranged from 1 to 1.5 feet for coastal sections of Nueces County.

Storm Surge/Tide, Kleberg County Islands

When
September 13, 4:00 PM CST to September 14, 4:00 AM CST
Where
Kleberg County Islands forecast zone
Reported by
Mesonet
Coordinates
27.427, -97.668 (the zone’s center; the record gives no point)

NOS site at Bob Hall Pier measured a maximum storm tide of 2.07 feet MHHW at 1024 PM LST. With the storm surge arrival during time of high tide, the maximum storm surge was 1.53 feet at Bob Hall Pier. The storm surge likely ranged from 1 to 1.5 feet along the coast of northern Padre Island in Kleberg County.

Flood, Calhoun

When
September 13, 6:30 PM CST to 8:30 PM CST
Where
Calhoun County, Port O'Connor to 2.29 mi ESE of Port O'Connor
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
28.450, -96.410

Band of heavy rain from Tropical Storm Nicholas moved across the Port O'Connor area during the late afternoon and evening hours on the 13th. Total rain amounts around 7 inches caused flooding of roads in the Port O'Connor area.

What these are

Tropical Storm
A tropical cyclone with sustained winds of 34 to 63 knots (39 to 73 mph).
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Storm Surge/Tide
Water pushed ashore above the normal tide by a storm’s winds and low pressure.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2021Every state in 2021This day in weather historyWarnings in Texas, September 2021The 2021 hurricane season

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 985062, 985063, 985064, 985065, 985066, 985029, 985033, 985069, 985067, 985068, 985054, 985057, 985058, 984874, 985071, 985072, 985073, 984876, 985070, 985053, 985056, 985059, 985055.